# SDR RAIA00505027

- Difficulty date: May 27, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 11,637 hours, 9,823 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin Press Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COULD NOT MAINTAIN CABIN PRESSURE.  MX REPAIRED BROKEN WIRE.  SYSTEM OPS CHECKED GOOD.
